# SDR MASA20220329120

- Difficulty date: October 13, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670333573
- Part serial: NA
- Condition: Cracked
- Location: Adg Compartment
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER WEB OF INTERNAL ADG COMPARTMENT, BELOW OF SETTLEMENT AREA OF ADG PUMP. CRACK IN UPPER WEB OF INTERNAL ADG COMPARTMENT, BELOW OF SETTLEMENT AREA OF ADG PUMP WAS REPAIR PER CRJ-900 SRM 53-11-43-201-001-A01
